# SDR A6WA201441289

- Difficulty date: March 14, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HANDRAIL SUPPORT STOW CUP BRACKET CORRODED.  R & R AFT HANDRAIL SUPPORT BRACKET IAW CRJ SRM 51-40-11, 51-42-10.
